# SDR DALA2021080204348

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 62,745 hours, 20,516 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Universal Joint
- Condition: Malfunctioned
- Location: Te Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

SHIP 5815-MISC/DE- T/E FLAP DISAGREE MESSAGE, FLAPS STUCK AT 20. CORRECTIVE ACTION: T/S PER B757 FIM 27-51, ALSO PERFORMED NO GO ODI PREVENTION PROCEDURE. REPLACED RT FLAP INBD GEAR BOX & U-JOINT ASSEMBLY REF W/C. INSTALLED BALLSCREW ASSY AND TRANSMISSION REF B757 AMM 27-51. PERFORMED SUCCESSFUL RIG/OPS CHECK, NO FAULTS. RII C/W. REF LOG 7921989.
